# SDR 97ZZZX3617

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Malfunction
- Location: Csas
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PITCH AND ROLL CSAS CAUTION LIGHT ILLUMINATED INTERMITTENTLY.
